MAUDE Adverse Event Report: BECTON, DICKINSON & CO. (BROKEN BOW) BD VACUTAINER® FX 5MG 4MG BLOOD COLLECTION TUBES; EVACUATED BLOOD COLLECTION TUBE IVD, ANTICOAGULANT/ANTIGLYCOLYTIC

BECTON, DICKINSON & CO. (BROKEN BOW) BD VACUTAINER® FX 5MG 4MG BLOOD COLLECTION TUBES; EVACUATED BLOOD COLLECTION TUBE IVD, ANTICOAGULANT/ANTIGLYCOLYTIC
Catalog Number 368920
Medical Device Problem Codes Incorrect, Inadequate or Imprecise Result or Readings (1535); Short Fill (1575)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/18/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation summary: bd had not received samples or photos for investigation.Therefore, 100 retention samples from bd inventory were evaluated by visual examination and 10 sample functional testing.No issues were observed relating to underfill as all samples met specifications.Upon review of the complaint information, it was determined a clinical investigation regarding erroneous results was not required as the customer confirmed clearly underfilled tube was analyzed for blood glucose.Overfilling or under filling of tubes will result in an incorrect blood-to-additive ratio and may lead to incorrect analytic results or poor product performance.Based on a review of the device history record for the incident lot, all product specifications and requirements for lot release were met.There were no related quality issues during manufacturing of the product.This complaint is unable to be confirmed for the indicated failure modes underfill and erroneous results-glucose.Bd was not able to identify a definitive root cause for the indicated failure modes.Complaints received for this device and reported condition will continue to be tracked and trended.Our business team regularly reviews the collected data for identification of emerging trends.
 
Event or Problem Description
It was reported when using the bd vacutainer® fx 5mg 4mg blood collection tubes, there was one device with low blood fill volume.The tube was tested for glucose and erroneous results were reported; however, no treatment was changed based on the results.There were no other health consequences or impacts reported.

Brand Name
BD VACUTAINER® FX 5MG 4MG BLOOD COLLECTION TUBES
Common Device Name
EVACUATED BLOOD COLLECTION TUBE IVD, ANTICOAGULANT/ANTIGLYCOLYTIC
Manufacturer (Section D)
BECTON, DICKINSON & CO. (BROKEN BOW)
150 south 1st avenue
broken bow NE 68822
Manufacturer (Section G)
BECTON, DICKINSON & CO. (BROKEN BOW)
150 south 1st avenue
broken bow NE 68822
Manufacturer Contact
jo doyka
7 loveton circle
sparks, MD 21152
4103164000
MDR Report Key20688413
Report Number1917413-2024-01059
Device Sequence Number12936866
Product Code JKA
UDI-Device Identifier30382903689201
UDI-Public(01)30382903689201(11)240214(17)250630(10)4045339
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K901449
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/29/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date06/30/2025
Device Catalogue Number368920
Device Lot Number4045339
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/18/2024
Initial Report FDA Received Date11/14/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/14/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown